Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52633
Title: Bivariate credibility bonus-malus premiums distinguishing between two types of claims
Authors: Gómez-Déniz, E. 
UNESCO Clasification: 530405 Seguros
Keywords: Bayesian
Bonus-malus system
Claim
Claim size
Conjugate distribution, et al
Issue Date: 2016
Journal: Insurance: Mathematics and Economics 
Abstract: We propose a modification of the bonus-malus system of tarification that is commonly applied in automobile insurance. Under the standard system, the premium assigned to each policyholder is based only on the number of claims made. Therefore, a policyholder who has had an accident producing a relatively small amount of loss is penalised to the same extent as one who has had a more costly accident. This outcome would seem to be unfair.Accordingly, we present a statistical model which distinguishes between two different types of claims, incorporating a bivariate distribution based on the assumption of dependence. We also describe a bivariate prior distribution conjugated with respect to the likelihood. This approach produces credibility bonus-malus premiums that satisfy appropriate transition rules. A practical example of its application is presented and the results obtained are compared with those derived from the traditional Poisson-Gamma model in which only the number of claims is taken into account.
URI: http://hdl.handle.net/10553/52633
ISSN: 0167-6687
DOI: 10.1016/j.insmatheco.2016.06.009
Source: Insurance: Mathematics and Economics[ISSN 0167-6687],v. 70, p. 117-124
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

16
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

13
checked on Mar 6, 2022

Page view(s)

17
checked on Dec 3, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.